# SDR SWAA2022022551526

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 51,399 hours, 30,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND AFT R/H CAP STRIP CRACKED/BROKEN / REMOVED AND REPLACED PER AMM 25-52-10.
